# SDR 96ZZZM568

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracks
- Location: Bs 1070-1077
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE STATION 1070-1077 TWO EACH CRACKS AT INTERCOSTAL FASTENER STRINGER 6R.  REMOVED INTERCOSTAL STATION 1070-1077 STRINGER 6R PER SRM 51-10-1 PAR 4 AND 51-30-2.  FABRICATED INTERCOSTAL PER SRM 51-10-1 PAR 4.  INSTALLED INTERCOSTAL PER SRM 51-10-1 PAR 4 AND 51-30-1.
